Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Tytuł artykułu

Adaptive stabilization of infinite-dimensional undamped second order systems without velocity feedback

Wybrane pełne teksty z tego czasopisma
Warianty tytułu
Języki publikacji
In this paper adaptive stabilization of infinite-dimensional undamped second order systems is considered in the case where the input and output operators are collocated. the systems may have an infinite number of poles, and zeros on the imaginary axis. In the case where only position feedback is available, a parallel compensator is effective. The stabilizer is constructed by an adaptive p-controller for the augmented system which consists of the controlled system and a parallel compensator. The asymptotic stsbility of the closed-loop system is proved by LaSalle's invariance pronciple under compactness of the resolvent.
Opis fizyczny
Bibliogr. 30 poz.
  • Department of Mechanical and Control Engineering, Faculty of Engineering, Kyushu Institute of Technology, Tobata, Kitakyushu 804-8550, Japan
  • Department of Mechanical and Control Engineering, Faculty of Engineering, Kyushu Institute of Technology, Tobata, Kitakyushu 804-8550, Japan
  • [1] C. D. Benchmol: A note on weak stabilizability of contraction semigroups. SIAM J. Control and Optimization, 16 (1978), 373-379.
  • [2] G. Chen, M. C. Delfour, A. M. Krall and G. Payre: Modeling, stabilization and control of serially connected beams. SIAM J. Control and Optimization, 25 (1987), 526-546.
  • [3] J. M. Coron And B. d’Andréa-Novel: Stabilization of a rotating body-beam without damping. IEEE Trans. Automat. Contr., 43 (1998), 608-618.
  • [4] R. F. Curtain and A. J. Pritchard: Infinite-Dimensional Linear Systems Theory. Lecture Notes in Control and Information Sciences. No.8, Springer-Verlag, Berlin-New York, 1978.
  • [5] R. F. Curtain and H. J. Zwart: An Introduction to Infinite-Dimensional Linear Systems Theory. Springer-Verlag, Berlin-New York, 1995.
  • [6] T. Kato: Pertubation Theory for Linear Operators. Springer-Verlag, Berlin-New York, 1976.
  • [7] T. Kobayashi: Global adaptive stabilization of infinite dimensional systems. Systems and Control Letters, 9 (1987), 215-223.
  • [8] T. Kobayashi: Finite dimensional adaptive control for infinite dimensional systems. Int. J. Control, 48 (1988), 289-302.
  • [9] T. Kobayashi: Zeros and design of control systems for distributed parameter systems. Int. J. Systems Science, 23 (1992), 1509-1515.
  • [10] T. Kobayashi: Simplified conditions of controllability and observability for a model of flexible structures. Archives of Control Sciences, 4 (1995), 251-259.
  • [11] T. Kobayashi: Hign-gain adaptive stabilization of collocated distributed parameter systems. Archives of Control Sciences, 5 (1996) 87-97.
  • [12] T. Kobayashi, M. Oya and J. Fan: Adaptive regulator design for collocated parabolic distributed parameter systems. Trans. of ISCIE, 10 (1997), 70-77.
  • [13] J. Lasalle and S. Lefschetz: Stability by Liapunov’s Direct Method with Applications. Academic Press, 1961.
  • [14] J. L. Lions: Optimal Control of Systems Governed by Partial Differential Equations. Springer-Verlag, Berlin, 1971.
  • [15] J. L. Lions and E. Magenes: Non-Homogeneous Boundary Value Problems and Applications, I. Springer-Verlag, New York, 1972.
  • [16] W. Littman and B. Liu: On the spectral properties and stabilization of acoustic flow. SIAM J. Appl., Math., 59 (1998), 17-34.
  • [17] H. Logemann and H. Zwart: Some remarks on adaptive stabilization of infinitedimensional systems. Systems and Control Letters, 16 (1991), 199-207.
  • [18] H. Logemann and B. Martensson: Adaptive stabilization of infinitedimensional systems. IEEE Trans. on Automatic Control, 37 (1992), 1869-1883.
  • [19] H. Logemann and S. Townley: Adaptive control of infinite-dimensional systems without parameter estimation: an overview. IMA J.of Mathematical Control and Information, 14 (1997), 175-206.
  • [20] Z. H. Luo, B. Z. Guo And Ö. Morgül: Stability and Stabilization of Infinite Dimensional Systems with Applications. Springer-Verlag, London, 1999.
  • [21] Ö. Morgül: Dynamic boundary control of a Euler-Bernoulli beam. IEEE Trans. Automat. Contr., 37 (1992), 639-642.
  • [22] Ö. Morgül: A dynamic boundary control for the wave equation. Automatica, 30 (1994), 1785-1792.
  • [23] Ö. Morgül: Stabilization and disturbance rejection for the wave equation. IEEE Trans. Automat. Contr., 43 (1998), 89-95.
  • [24] A. Pazy: Semigroups of Linear Operators and Applications to Partial Differential Equations. Springer-Verlag, New York, 1983.
  • [25] B. Rao and A. Wehbe: Boundary stabilization of Kirchhoff plates with noncompact resolvent. Comptes Rendus de l’Academie des Sciences, Series I-Mathematics, 328 (1999), 591-596.
  • [26] H. Tanabe: Equations of evolutions. Pitman, London, 1979.
  • [27] R. Temam: Infinite-Dimensional Dynamical Systems in Mechanics and Physics. Springer-Verlag, New York, 1997.
  • [28] S. Townley: Simple adaptive stabilization of output feedback stabilizable distributed parameter systems. Dyn. Control 5 (1995), 107-123.
  • [29] J. A. Walker: Dynamical Systems and Evolution Equations. Plenum Press, New York, 1980.
  • [30] J. T. Wen and M.J. Balas: Robust adaptive control in Hilbert space. J. of Mathematical Analysis and Applications, 143 (1989), 1-26.
Typ dokumentu
Identyfikator YADDA
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.